My situation began almost four months ago. I was shopping at a department store one day and had difficulty seeing the price labels on clothing. At first, I thought my eyes were tired until later that night I closed my left eye and noticed that the bottom half of my right eye was blind. I asked a few people if something was in the eye and they could not see anything.
By day two the majority of the eye was blind.
Now I had lasik surgery in this eye twice in the past year (something went wrong with the first surgery, thus I had to have a second procedure to fix it) so obviously I thought it was related to this.
I went to my optometrist who sent me to the vision clinic at a local hospital the following day. They immediately suspected this was symptomatic of Multiple Sclerosis, thus I had CT and MRI tests. The tests came back negative for MS, although they found a small fissure cyst on my right temporal lobe. They said it is nothing to worry about although through my own personal research, a lesion on the brain greatly increases the chances of developing MS in the future.
They did ultimately conclude that I had retrobulbar neuritis (optic neuritis)
I find this quite the coincidence, as I had two lasik surgeries on this same eye and a few months later I contracted optic neuritis??
Anyway, the doctors did not give me any treatment as they said after the first 24 hour period steroidal treatments are ineffective. They also stated that the longer the eye remains in this condition, the less likely the eyesight will return as scar tissue continually envelopes the optic nerve during long bouts of damage/inflammation.
I am currently nearing four months and my eye does not seem to be improving and am extremely worried regarding my prospects.
Do you have any advice for me? Do you know of possible treatments whether medicinal or alternative?
Any help would be much appreciated
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?